# SDR SWAA2025092610919

- Difficulty date: September 3, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED BS639 LBL65 AND WL208.1 AT PASSENGER CABIN.   REPLACED CREASE BEAM (INNER CHORD) LOCATED BETWEEN BS 627.5 TO BS 685 LBL 65 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 144A5901; SHEET 36; REV -.
